# SDR DALA2022110307127

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 80,437 hours, 20,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 FUSELAGE DMG FWD OF R4 DOOR BET FR1600 AND 1620, AND STR 17R AND 18R. CORRECTIVE ACTION: REMOVED DAMAGE AND ALL FASTENER PER SRM.PERFORMED HFEC, NO CRACKS FOUND. INSTALLED DOUBLER PER B757 SRM. RII C/W. (9441794)
